Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Manifolds of functions defined by systems of algebraic differential equations


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 32 (1930), 569-598
MSC: Primary 34A09; Secondary 12H20
MathSciNet review: 1501554
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A09, 12H20

Retrieve articles in all journals with MSC: 34A09, 12H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501554-4
PII: S 0002-9947(1930)1501554-4
Article copyright: © Copyright 1930 American Mathematical Society